RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 31, Issue 6  


Independent axiomatizability of quasivarieties of groups
A. I. Budkin
817
Magnitude of sums of the characters of polynomials
D. A. Mit'kin
827
Poincaré polynomials of representations of finite groups generated by reflections
V. F. Molchanov
837
Approximation of smooth functions on the sphere $S^n$ by the Fourier method
A. I. Kamzolov
847
Denseness of the Lizorkin-type spaces $\Phi_V$ in $L_p(\mathbf R^n)$
S. G. Samko
855
Mean modulus of oscillation and piecewise monotone approximation
E. A. Sevast'yanov
867
Spline approximation of functions with convex derivative
A. Khatamov
877
Series of Dirichlet type in locally convex spaces
V. P. Gromov
889
Strictly regular Fréchet spaces
D. N. Zarnadze
899
Solvability of some parabolic problems with nonlinearities, growing faster than a power
K. N. Soltanov
909
Baire class of the Lyapunov indices
M. I. Rakhimberdiev
925
Optimal control of a class of stochastic partial differential equations
L. E. Shaikhet
933
Class of correct exterior connections in the theory of deformations of surfaces
N. G. Perlova, V. T. Fomenko
937
Equidistribution of random linear forms
D. I. Avksent'ev
947
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019